# SDR SWIA2025022841220

- Difficulty date: December 20, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE/REINSTALL RH FRAME FS437 TO PROVIDE ACCESS FOR STGR. 19R REPAIR FOR JOB HN00205670 CAMP 29265956. CAMP# 29348634.     (C-CHECK RO 2/26/2025)    REMOVED AND INSTALLED RH FRAME WITH REPAIR @FS437.00 FOR STGR 19R REPAIR IAW DRW. SH670-31070 REV J. CRJ900 SRM 51-42-06-001-001-A01 REV 38 DATED JUL 25/2020, CRJ900 SRM 53-00-06-201-001-A03,  REV 38 DATED JUL 25/2020, CRJ900 SRM 51-42-21-001-001-A01 AND COMPLIED WITH TASK CARD 51-900-1002-SKY AND LEAK CHECK GOOD SEE CONTINUE CARD FOR SIGN OFF
